JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Zheng Liu    
    Email: lewzheng@163.net  

Institute of Applied Mathematics, Faculty of Science
Anshan University of Science and Technology
Anshan 114044, Liaoning

    Research Areas :  
Other :  
    Articles: Note On Inequalities Involving Integral Taylor's Remainder   Volume 6, Issue 3
    Some Inequalities of Perturbed Trapezoid Type   Volume 7, Issue 2
    A Unified Treatment of Some Sharp Inequalities   Volume 7, Issue 5
    A Sharp Inequality of Ostrowski-Grüss Type   Volume 7, Issue 5
    Generalizations of Some New Čebyšev Type Inequalities   Volume 8, Issue 1
    Some Companions of an Ostrowski Type Inequality and Applications   Volume 10, Issue 2

      search [advanced search] copyright 2003 terms and conditions login